# SDR 01FDEA00241

- Difficulty date: March 30, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6540271
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LWR CHORD OF FLOORBEAM BS 1010, LBL 12-15 AROUND NUT PLATE HOLES.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 53-10-8 FIG 8.
